Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 915497, 8 pages
http://dx.doi.org/10.1155/2015/915497
Research Article

Perturbation Approach to Reconstructing Deformations in a Coaxial Cylindrical Waveguide

Department of Electromagnetic Engineering, School of Electrical Engineering, KTH Royal Institute of Technology, 10044 Stockholm, Sweden

Received 20 January 2015; Accepted 4 June 2015

Academic Editor: Franklin A. Mendivil

Copyright © 2015 M. Dalarsson et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Dalarsson, S. M. H. Emadi, and M. Norgren, “Perturbation Approach to Reconstructing Deformations in a Coaxial Cylindrical Waveguide,” Mathematical Problems in Engineering, vol. 2015, Article ID 915497, 8 pages, 2015. https://doi.org/10.1155/2015/915497.